# SDR SIMA991521

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275BC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION, FOUND THE RIGHT AFT INBOARD AND OUTBOARD, AND THE RIGHT FLIGHT ATTENDANT SEAT TRACK CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW EO E9-5300-013.  AIRCRAFT RETURNED TO SERVICE.  (M)
